Elliptic systems, singular sets and Dini continuity

Duzaar F, Gastel A, Mingione G (2004)

Publication Type: Journal article

Publication year: 2004


Publisher: Taylor & Francis: STM, Behavioural Science and Public Health Titles / Taylor & Francis

Book Volume: 29

Pages Range: 1215-1240

Journal Issue: 7-8

URI: http://www.informaworld.com/smpp/content~db=all?content=10.1081/PDE-200033734

DOI: 10.1081/PDE-200033734


We estimate the size of the singular set of solutions to non-linear elliptic systems of the form -div a(x,u,Du) = b(x,u,Du) where the vector field a satisfies a Dini-type continuity condition with respect to the variables (x,u).

Authors with CRIS profile

Involved external institutions

How to cite


Duzaar, F., Gastel, A., & Mingione, G. (2004). Elliptic systems, singular sets and Dini continuity. Communications in Partial Differential Equations, 29(7-8), 1215-1240. https://dx.doi.org/10.1081/PDE-200033734


Duzaar, Frank, Andreas Gastel, and Giuseppe Mingione. "Elliptic systems, singular sets and Dini continuity." Communications in Partial Differential Equations 29.7-8 (2004): 1215-1240.

BibTeX: Download